MathSciNet Relay Station
MathSciNet bibliographic data
MR528659 03E05 (04A20)
Baumgartner, James E.; Galvin, Fred Generalized Erdős cardinals and $0\sp{\#}$. Ann. Math. Logic 15 (1978), no. 3, 289–313 (1979).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement